gynecologist-icon
Ovarian cyst
I m having Diane 35 and metformin for my ovarian cyst. Now I just stopped Diane 35 for 1month and period has not come as my last period was on Dec 30th.. what should I do..
560 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

hello, you should better follow up with your gyne as she will be able to advise you better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult ur gynaecologist.I think u should continue Diane35
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Ultrasound images of hemorrhagic ovarian cyst Ovarian pain during period Dermoid ovarian cyst removal recovery
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.